English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49942/85107 (59%)
造訪人次 : 7783216      線上人數 : 44
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109362


    題名: ON SOME CLASSES OF INVARIANT SUBMANIFOLDS OF LORENTZIAN PARA-SASAKIAN MANIFOLDS
    作者: Samui, Srimayee;De, Uday Chand
    關鍵詞: Lorentzian para-Sasakian manifolds;submanifolds;semiparallel;2-semiparallel;recurrent;bi-recurrent;pseudo-parallel;Ricci pseudo parallel;totally geodesic.
    日期: 2016-06
    上傳時間: 2017-01-17 10:00:03 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: The object of the present paper is to study invariant submanifolds of Lorenzian Para-Sasakian manifolds. We consider the recurrent and bi-recurrent invariant submanifolds of Lorentzian para-Sasakian manifolds and pseudo-parallel and generalized Ricci pseudo-parallel invariant submanifolds of Lorentzian para-Sasakian manifolds. Also we search for the conditions Z(X,Y)⋅α=fQ(g,α)Z(X,Y)⋅α=fQ(g,α) and Z(X,Y)⋅α=fQ(S,α)Z(X,Y)⋅α=fQ(S,α) on invariant submanifolds of Lorentzian para-Sasakian manifolds, where ZZ is the concircular curvature tensor. Finally, we construct an example of an invariant submanifold of Lorentzian para Sasakian manifold.
    關聯: Tamkang Journal of Mathematics 47(2), pp.207-220
    DOI: 10.5556/j.tkjm.47.2016.1868
    顯示於類別:[淡江數學期刊] 第47卷第2期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML104檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋